# SDR AALA201710309028

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 22,539 hours, 16,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 17083371001
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD PAX DOOR HARD TO DISARM. REATTACHED FORWARD PASSENGER GIRT BAR.
